# SDR MASA200602614

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 21,187 hours, 15,912 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2750 PHX.  RUDDER TRIM CONFIG MSG WHEN T/O ROLL INITIATED.  CREW VERIFIED RUDDER OUT OF GREEN BAND.  PUT TRIM IN GREEN AND POWERED A/C TO 80 PERCENT AND OPS CHECKED GOOD.
